Open Access System for Information Sharing

Login Library

 

Article
Cited 22 time in webofscience Cited 0 time in scopus
Metadata Downloads

Regularity of solutions to the Navier-Stokes system for compressible flows on a polygon

Title
Regularity of solutions to the Navier-Stokes system for compressible flows on a polygon
Authors
Kweon, JRKellogg, RB
POSTECH Authors
Kweon, JR
Date Issued
Aug-2004
Publisher
SIAM PUBLICATIONS
URI
http://oasis.postech.ac.kr/handle/2014.oak/12925
DOI
10.1137/S00361410024
ISSN
0036-1410
Article Type
Article
Citation
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 35, no. 6, page. 1451 - 1485, 2004-08
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

권재용KWEON, JAE RYONG
Dept of Mathematics
Read more

Views & Downloads

Browse